Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Weird reactions to Loratab?

I had my wisdom teeth removed on Thursday (Today is monday) And I have been taking Loratabs around the clock since I had them removed for the pain. Im wondering if these are normal side effects to Loratabs :
I have to pee, but it takes FOREVER to come out.
Constipated

Maybe I should go see a doc? I just wanted to see what you guys thought first. Thanks so much.

Answer Question
 
Sherrae

Asked by Sherrae at 7:20 PM on Nov. 2, 2009 in Health

Level 9 (335 Credits)
Answers (3)
  • Normal. Lortabs like any other heavy pain med will stop you up and can cause water retention and dehydration. I know it sucks. try to drink 2 x the water you normally drink.
    ecodani

    Answer by ecodani at 7:25 PM on Nov. 2, 2009

  • YEP!
    you should HYDRATE it will help... nausea, fuzzy/blurred vision, headache, lightheaded upon standing, weird food cravings, itchy rash (you should get that one checked!)... all side effects.

    take fiber or colace, it gets worse before it gets better... i know you're not supposed to use a straw because of dry socket, and it hurts to drink. but you must hydrate, it will only compound your constipation if you don't.
    ObbyDobbie

    Answer by ObbyDobbie at 7:25 PM on Nov. 2, 2009

  • thats normal but i bet your doc will tell you not to be taking them around the clock. You should only take them for severe pain. Take 4 advil instead.
    shay1130

    Answer by shay1130 at 7:50 PM on Nov. 2, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN